# SDR UPS97223082

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION ON FLANGE OF FRONT SPAR BOTTLE PINS AT BS 740 LT AND RT.  LT AND RT BOTTLE PIN REPLACED IAW MM 57-41-1 AND RT BOTTLE PIN BS 740 FITTING REPLACED.
